# SDR DALA2018011000175

- Difficulty date: February 17, 2016
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 50,257 hours, 34,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 210,  STRINGER 25R.  REPAIRED THE SKIN IAW PRI 544069-14, REV 0, 1, & 2.
